I too had really bad dizzy spells the other day that I had to go to bed and lay down for a few hours. This did not really stop the room spinning though which felt really weird. I had to put one leg on the floor to get a bit of balance...it is not a great feeling.
This must be a reaction to the GEMZ/CISPL hang on in and it will get better...it is amazing how a body can adjust to such punishment sometimes.
I am so pleased you now have two weeks rest to recover from the wave and I wish you all the very best with your treatment.
It is great to see you hold onto the humour even when things are not going so well...keep up that spirit Maria.
Dx July 2007
TURBT July 2007
RC/Neobladder ,Studer Pouch, September 2007
Erasmus Centrum Rotterdam
TNM Classification: pT4 N2 Mo
4 cycles aduvant chemo Gemzar & Cisplatinum
Hi Guys haven't been around for a while as have spent most of my time in bed with fatigue from the chemo. I am on a high dose and phew it has really knocked me for six. My appetite is very poor and other little side effects which I have coped with quite well, but the fatigue is definitely the worst of this chemo.
Hope everyone is doing well, I have been thinking about my friends here on the forum and reading, just have not had the energy to post recently.
I am really pleased that I have completed 2 rounds of chemo today, Neulasta tomorrow and then 2 weeks rest...............thank goodness.
I had my long hair cut short mid way during the chemo as it was shredding really bad, my hair still drops out daily, but I still have it which I am pleased about, but it is starting to thin, which I suppose is to be expected. I bought some nice head scarves and have the wig on standby
I wanted to ask if anyone has suffered extreme dizziness with the Gemzar and Cisplatin and how did they cope?
I had a severe bout of dizziness which just came on suddenly early yesterday morning and I could not get in or out of bed without assistance, couldn't eat or drink as I couldn't even lift my head, it was quite scary, and of course your mind works overtime!!
My oncologist prescribed steroids, couldn't tell me the cause. But I felt much better today, just a little dizzy, but I was determined I was going to get to the hospital for my last chemo session.
My son has a new name for me Dizzy Lizzy ........... LOL
Since my dx he called me the Terminator as I have the port in my chest, ,y nephrostomy tube, urine drainage bag and tubes and a new bladder pending :o
He is coping very well with the changes he has seen in me and I am so very proud of him.